| Texto completo | |
| Autor(es): |
Fagundes, Pedro Souza
;
de Mello, Thiago Castilho
;
dos Santos, Pedro Henrique da Silva
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | TURKISH JOURNAL OF MATHEMATICS; v. 46, n. 5, p. 16-pg., 2022-01-01. |
| Resumo | |
The well-known Lvov-Kaplansky conjecture states that the image of a multilinear polynomial f evaluated on n x n matrices is a vector space. A weaker version of this conjecture, known as the Mesyan conjecture, states that if m = deg f and n >= m - 1 then its image contains the set of trace zero matrices. Such conjecture has been proved for polynomials of degree m <= 4. The proof of the case m = 4 contains an error in one of the lemmas. In this paper, we correct the proof of such lemma and present some evidence which allows us to state the Mesyan conjecture for the new bound n >= m+1/2 , which cannot be improved. (AU) | |
| Processo FAPESP: | 16/09496-7 - A conjectura de Lvov-Kaplansky |
| Beneficiário: | Pedro Souza Fagundes |
| Modalidade de apoio: | Bolsas no Brasil - Mestrado |
| Processo FAPESP: | 19/16994-1 - Álgebras que são soma de duas subálgebras PI |
| Beneficiário: | Pedro Souza Fagundes |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |